Alert archive / New Jersey / Coastal Flood Statements in 2010

Coastal Flood Statement 21, NWS Philadelphia/Mount Holly

October 9, 20105 counties in New Jersey

NWS Philadelphia/Mount Holly issued this coastal flood statement at Oct 9, 2010, 3:15 PM EDT for 5 counties in New Jersey. It took effect at Oct 10, 2010, 9:00 AM EDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Oct 9, 2010, 3:15 PM EDT (19:15 UTC)
In effect from
Oct 10, 2010, 9:00 AM EDT
Expired
Oct 10, 2010, 12:00 PM EDT
In force
3 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Atlantic County, NJ, Burlington County, NJ, Cape May County, NJ, Monmouth County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 27 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.3 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2010-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2010-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1522 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

036 
WHUS41 KPHI 091915
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
315 PM EDT SAT OCT 9 2010

...SPOTTY MINOR TIDAL FLOODING IS POSSIBLE SUNDAY MORNING...

NJZ013-014-020-022>027-101000-
/O.NEW.KPHI.CF.S.0021.101010T1300Z-101010T1600Z/
WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
315 PM EDT SAT OCT 9 2010

...SPOTTY MINOR TIDAL FLOODING IS POSSIBLE SUNDAY MORNING...

SINCE THE NORMAL ASTRONOMICAL TIDES ARE HIGH DUE TO THE RECENT NEW
MOON...LOCALIZED MINOR TIDAL FLOODING MAY OCCUR ALONG THE NEW
JERSEY OCEAN FRONT AND THE ADJACENT BACK BAYS SUNDAY MORNING
AROUND THE TIME OF HIGH TIDE. HIGH TIDE WILL OCCUR BETWEEN 9 AND
11 AM...AND SLIGHTLY LATER ON THE BACK BAYS.

AREA RESIDENTS ARE URGED TO REFRAIN FROM DRIVING THROUGH ANY
SPOTTY ROADWAY FLOODING...AS WELL AS PARKING VEHICLES IN AREAS
THAT ARE PRONE TO TIDAL FLOODING.

$$
2 follow-up statements
235 
WHUS41 KPHI 100700
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
300 AM EDT SUN OCT 10 2010

...SPOTTY MINOR TIDAL FLOODING IS POSSIBLE THIS MORNING...

NJZ013-014-020-022>027-101500-
/O.CON.KPHI.CF.S.0021.101010T1300Z-101010T1600Z/
WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
300 AM EDT SUN OCT 10 2010

SINCE THE NORMAL ASTRONOMICAL TIDES ARE HIGH DUE TO THE RECENT
NEW MOON...LOCALIZED MINOR TIDAL FLOODING MAY OCCUR ALONG THE NEW
JERSEY OCEAN FRONT AND THE ADJACENT BACK BAYS THIS MORNING AROUND
THE TIME OF HIGH TIDE. HIGH TIDE WILL OCCUR BETWEEN 9 AND 11
AM...AND SLIGHTLY LATER ON THE BACK BAYS.

AREA RESIDENTS ARE URGED TO REFRAIN FROM DRIVING THROUGH ANY
SPOTTY ROADWAY FLOODING...AS WELL AS PARKING VEHICLES IN AREAS
THAT ARE PRONE TO TIDAL FLOODING.

$$
351 
WHUS41 KPHI 101448
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1048 AM EDT SUN OCT 10 2010

...SPOTTY MINOR TIDAL FLOODING WILL OCCUR THROUGH NOON...

NJZ013-014-020-022>027-101600-
/O.CON.KPHI.CF.S.0021.000000T0000Z-101010T1600Z/
WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
1048 AM EDT SUN OCT 10 2010

...SPOTTY MINOR TIDAL FLOODING WILL OCCUR THIS MORNING...

LOCALIZED MINOR TIDAL FLOODING WAS OCCURRING AT LATE MORNING
DURING THE HIGH TIDE CYCLE ALONG THE NEW JERSEY COAST AND THE
ADJACENT BACK BAYS.

AREA RESIDENTS ARE URGED TO REFRAIN FROM DRIVING THROUGH ANY
SPOTTY ROADWAY FLOODING...AS WELL AS PARKING VEHICLES IN AREAS
THAT ARE PRONE TO TIDAL FLOODING.

$$

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood statement went out at Oct 9, 1:44 PM EDT, 1 hour 31 minutes earlier.

Area forecast discussion, Oct 9, 1:44 PM EDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
144 PM EDT SAT OCT 9 2010

.SYNOPSIS...
A COLD FRONT OVER UPSTATE NEW YORK WILL SAG SOUTH TODAY AND MOVE
THROUGH THE FORECAST AREA BY EARLY THIS EVENING. A HIGH PRESSURE
SYSTEM NORTH OF THE GREAT LAKES WILL BUILD OVER THE REGION TONIGHT
BEFORE WEAKENING ON SUNDAY. A SECOND COLD FRONT SHOULD MOVE INTO THE
MIDDLE ATLANTIC STATES SUNDAY NIGHT AND STALL ON MONDAY. A WAVE OF
LOW PRESSURE WILL THEN RIDE ALONG THE FRONT AND PASS EAST OF NEW
JERSEY ON TUESDAY. HIGH PRESSURE WILL BRIEFLY RETURN ON WEDNESDAY.
THEN A SLOW MOVING COLD FRONT SHOULD MOVE THROUGH THE NORTHEAST
THURSDAY OR THURSDAY NIGHT AND BE FOLLOWED BY A HIGH PRESSURE
SYSTEM OF PACIFIC ORIGIN FOR LATE NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
VISIBLE SATELLITE IMAGERY SHOWS NOT MUCH IN THE WAY OF MOISTURE
AROUND THE REGION. A FEW AREAS OF ALTO-CUMULUS MOVED THROUGH THE
AREA DURING THE PAST FEW HOURS, BUT AREAL COVERAGE WAS MINUTE AND
WITHOUT MOISTURE SUPPORT THEY DISSIPATED. THE VERY WEAK COLD FRONT
IS NOW SITUATED SOUTH OF PHILADELPHIA AND BACK INTO NORTHERN
VIRGINIA. TEMPERATURE GRIDS WERE RAISED FOR THE NEXT COUPLE OF
HOURS DURING THE PEAK DAYTIME HEATING, WHILE DEWPOINTS WERE
TWEAKED DOWNWARD A BIT AS WELL.

SHOULD HAVE A DECENT MIXING DAY AS THE COLD AIR ALOFT STARTS TO
SETTLE IN AND THE SURFACE CONTINUES TO HEAT. THAT BEING SAID, DO
NOT REALLY SEE MUCH IN THE WAY FOR CLOUD DEVELOPMENT TODAY. 12Z
SOUNDINGS SHOW TODAYS CONVECTIVE TEMPERATURES ARE WELL OUT OF
REACH AND A VERY HIGH LCL IN PLACE WITH NO LFC EITHER WE MAY JUST
SEE SOME HIGHER CIRRUS ADVECT IN OR OROGRAPHICALLY BASED CUMULUS
MAY FORM.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
HI PRES BUILDS QUICKLY SE TONIGHT AND UNLIKE THE PAST TWO NIGHTS
WINDS SHOULD BECOME LIGHT AND VARIABLE. DRIER AIR, DEEPER NORTH
WILL WORK ITS WAY INTO OUR CWA. ITS ALL A LIKELY SCENARIO FOR
FROST IN THE NORTHERN PART OF OUR CWA. WHILE SOME AT OR SUB
FREEZING TEMPS ARE POSSIBLE, WE DO NOT BELIEVE THE AREAL EXTENT OR
DURATION WILL BE LONG ENOUGH TO WARRANT A FREEZE WARNING. FARTHER
TO THE SOUTH, THE MODELS ARE BEING CONSISTENT IN KEEPING FCST DEW
POINTS ABOVE FREEZING. WE DID ADD SOME PATCHY FROST IN THE NJ PINE
BARRENS AS THEY DO RADIATE QUITE EFFICIENTLY, BUT AT THIS POINT WE
CAN USE THE SAME FREEZE REASONING THERE AS THE EXTENT DOES NOT
WARRANT AN ADVISORY ATTM. BASED ON THE FCST DEW POINT TEMPS WE
LEANED TOWARD OR LOWER THAN THE COOLER STAT GUIDANCE WHICH WAS GFS
MOS IN MOST PLACES.

THE HI PRESSURE SYSTEM GETS CLIPPED BY A CHANNELIZED VORT MAX
EARLY SUNDAY AND THIS OPENS THE DOOR TO WHAT NOW APPEARS TO BE A
SECOND FRONTAL PASSAGE. THE AMOUNT OF MOISTURE AVAILABLE STILL
LOOKS VERY LIMITED AND WE WILL BE HARD PRESSED TO GET TOO MANY
CLOUDS. GIVEN WE HAVE BEEN RIDING ON THE HIGH END OF STAT GUIDANCE
FOR MAX TEMPS LATELY WE SIDED WITH THE HIER GFS MOS.

THE NEXT COLD FRONT SHOULD MOVE INTO OUR CWA ON MONDAY NIGHT. THE
GFS GENERATES SOME PRECIPITATION EAST AS THIS FRONT MOVES THROUGH.
WHILE THE FORECAST SOUNDING DOES SHOW SOME HI BASED CAPE, THERE IS
CONSIDERABLE CIN FCST BELOW IT AND THE OVERALL MOISTURE LOOKS TOO
FRAGMENTED/LIMITED FOR AN UNDERRUNNING PRECIPITATION TRIGGER TO
OCCUR ATTM. LATEST EURO IS DRY. THE EXTRA MOISTURE DOES CAST SOME
DOUBT ABOUT MIN TEMPS AND SINCE CONFIDENCE IS LOWER THAN AVERAGE,
WE TOOK A STAT GUIDANCE COMPROMISE.

FOR MONDAY AND MONDAY NIGHT THE MODELS CONTINUE TO SHOW THE
POTENTIAL FOR SOME PRECIPITATION. THE LARGE VORTEX OVER EASTERN
CANADA WILL CIRCULATE SOME PRETTY COLD TEMPERATURES ALOFT AROUND
IT. THIS IS PRODUCING SOME ROBUST FCST TT VALUES FROM SUNDAY NIGHT
INTO MONDAY NIGHT. WHILE THE FRONTAL BOUNDARY WILL BE LINGERING IN
THE AREA, THE FCST SOUNDINGS ARE STILL SHOWING SOME CIN
CONTINUING. THE LFC IN SOME AREAS ARE UP AROUND 10K. BY MONDAY
NIGHT THE GFS STARTS TIGHTENING THE THERMAL GRADIENT AS ANOTHER
SFC HIGH PRESSURE SYSTEM BUILDS TOWARD THE REGION. THIS INCREASES
THE FCST FGEN FORCING AND WE ALSO SEE AN INCREASE IN THE MID LEVEL
QVEC CONVERGENCE NORTH. ALSO IS LOCALE OF ENTRANCE REGION OF H2.5
JET. RIGHT NOW THE INSTABILITY SOUTH (WHERE WE ADDED ISOLATED
THUNDER) AND THE FORCING NORTH ARE SEPARATED. THE TWO MIGHT
OVERLAP BEFORE WE PUT THIS TO REST, BUT FOR NOW WHERE/IF IS
UNCERTAIN. WHILE CONFIDENCE IS INCREASING ABOUT THE SCENARIO
UNFOLDING THE WHERE IS TOUGHER TO PEG AT THIS FCST DISTANCE AND
THE LATTER WILL LIMIT OUR POPS TO CHANCE. IT IS INTERESTING THAT
SREF POPS ARE QUITE LOW AND JOINED AT THE HIP ALMOST EXCLUSIVELY
TO THE INSTABILITY SOUTH. MONDAY COULD BE TOASTY SOUTH, NOT AS
SURE NORTH. WE HEDGED HIER VS STAT GUIDANCE SOUTH AND THE MOST IN
OUR LOWER DELMARVA.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
EARLY IN THE PD, A WEAK AREA OF LOW PRESSURE MAY BRING SOME SHOWERS
TO THE REGION INTO EARLY TUESDAY.  WHILE THERE IS SOME DISAGREEMENT
IN THE MDLS WRT TO THE ALIGNMENT OF THE SHWRS, SOME LOW POPS ARE
WARRANTED.  ATTM, IT APPEARS THAT THE BEST CHCS WOULD BE OVER NRN
PORTIONS OF THE REGION.

HIGH PRESSURE THEN BUILDS IN FOR THE SECOND HALF OF TUESDAY INTO
INTO WEDNESDAY NIGHT, BRINGING DRY AND PLEASANT WX.

THEN, A CDFNT IS EXPECTED TO APPROACH THE AREA FROM THE WEST
BEGINNING EARLY THURSDAY AND CLEARING THE COAST BY THURSDAY NIGHT.
THIS FRONT WILL BRING SHOWERS TO THE AREA AND POP CHCS APPEAR TO BE
HIGHER THEN THE EVENT EARLIER IN THE WEEK.  THERE IS SUBSTANTIAL
DISAGREEMENT WITHIN THE LONG RANGE MDLS AS TO WHAT HAPPENS WITH THE
FRONT BY ABOUT FRIDAY.

THE GFS HAS THE FRONT CLEARING THE COAST, THE UPR TROF REMAINS
PROGRESSIVE AND HI PRES BUILDS IN FOR THURSDAY NIGHT INTO THE
WEEKEND.  THIS WOULD BRING DRY AND PLEASANT WX ONCE AGAIN.  THE
08/12Z ECMWF HAS A MUCH DEEPER H5 TROF AND WHILE THE FRONT CLEARS
THE CST, THE STRONG UPR LOW MOVES OVER THE AREA  AND EVENTUALLY OFF
THE CST BY FRIDAY AFTN.  HOWEVER, THE CIRCULATION AROUND THIS LOW
WOULD KEEP THE POTENTIAL FOR SHOWERS INTO FRIDAY AND POSSIBLY EVEN
INTO SATURDAY.

THE LATEST ECMWF IS A BIG DEPARTURE FROM ITS PREV RUN AND NO OTHER
MDL INDICATES A SIMILAR SOLN ATTM. THE 00Z ECMWF HAS BECOME MORE
PROGRESSIVE AGAIN. THE UKMET APPEARS MORE PROGRESSIVE THAN THE
GFS, BUT NOT AS EXTREME AS THE ECMWF. FOR NOW, WILL KEEP A DRY
FCST AND AWAIT MORE RUN TO RUN CONSISTENCY IN THE ECMWF BEFORE
MAKING ANY ADDITIONAL CHANGES.

TEMPS LOOK TO BE AROUND NRML THROUGH THE PD.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THE WEAK FRONT THAT MOVED SOUTHWARD THROUGH OUR REGION THIS MORNING
LEFT SUBSIDENCE IN ITS WAKE. ONLY A BAND OF SCATTERED CUMULUS WAS
SEEN ON SATELLITE IMAGERY UP TOWARD KABE...AND THIS WAS SINKING
SOUTHWARD AT EARLY AFTERNOON. THE NAM SOUNDINGS SHOWED A BIT OF
CUMULUS THIS AFTERNOON, HOWEVER THE GFS WAS DRIER AT LOW LEVELS.
WITH THE CURRENT IMAGERY...A FEW CUMULUS WILL BE KEPT FOR THIS
AFTERNOON.

OTHERWISE...AS THE BOUNDARY LAYER WEAKENS AND DECOUPLES FROM THE
SURFACE TOWARD AND AROUND DARK...THE NORTHWEST TO NORTH WINDS WILL
BECOME CALM AT THE RURAL TAF SITES...AND NORTH TO SLIGHTLY EAST OF
NORTH AT 5 KNOTS OR LESS AT KPHL LATER THIS EVENING AND OVERNIGHT.
AS THE HIGH MOVES TO THE SOUTH SUNDAY MORNING...SOUTHWEST WINDS WILL
DEVELOP AT AROUND 1O KNOTS BY MIDDAY AND CONTINUE INTO THE AFTERNOON
WITH ONLY A FEW CUMULUS AND CIRRUS EXPECTED.

THE LOW LEVELS WILL REMAIN DRY TONIGHT SO NO VISIBILITY RESTRICTIONS
ARE EXPECTED.

.OUTLOOK...
A WEAK FRONT MAY BRING ADDED VFR CLOUDINESS SUNDAY EVENING AND
SUNDAY NIGHT. MORE UNSETTLED CONDITIONS WILL ENSUE LATER MONDAY...
MONDAY NIGHT...AND INTO TUESDAY WITH A STRONGER FRONT...WITH AT
LEAST SCATTERED AND POSSIBLY NUMEROUS SHOWERS...AND MAYBE EVEN A FEW
THUNDERSTORMS GIVEN THE FORECAST INSTABILITY. WEDNESDAY LOOKS DRY AT
THIS POINT WITH VFR CONDITIONS.

&&

.MARINE...
SMALL CRAFT CONDITIONS ARE NOT EXPECTED THE NEXT SEVERAL DAYS. A
WEAK FRONT WILL CROSS THE WATERS TODAY AND WINDS WILL SHIFT AROUND
TO N OR NW BEHIND IT. WINDS SPEEDS WILL PROBABLY BE AROUND 10 TO 15
KNOTS THIS MORNING AND THEN DECREASE SOMEWHAT THIS AFTERNOON.

HIGH PRESSURE WILL SETTLE ACROSS THE WATERS SUN AND THEN PASS TO THE
EAST. WINDS WILL SWING BACK AROUND TO SW BEHIND THE HIGH AND
INCREASE TO THE 10 TO 15 KNOT RANGE. A WEAK FRONT WILL AFFECT THE
WATER MON WHILE A WEAK LOW MOVES ALONG THE FRONT MON NIGHT.
SCATTERED SHOWERS MAY DEVELOP MON NGT.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY FOR
     PAZ054-055-061-062.
NJ...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY FOR
     NJZ001-007>010.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...GIGI
NEAR TERM...GIGI / HEAVENER
SHORT TERM...GIGI
LONG TERM...NIERENBERG
AVIATION.../
MARINE...O'HARA
Hazardous weather outlook, Oct 9, 3:49 AM EDT, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
349 AM EDT SAT OCT 9 2010

NJZ001-007>010-PAZ054-055-061-062-100800-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-LEHIGH-
NORTHAMPTON-
349 AM EDT SAT OCT 9 2010

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ012-015>019-021-PAZ060-067>071-
100800-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-CUMBERLAND-BERKS-CHESTER-MONTGOMERY-BUCKS-
DELAWARE-PHILADELPHIA-
349 AM EDT SAT OCT 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ013-014-020-022>027-100800-
WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
349 AM EDT SAT OCT 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

THE HIGH TIDE THIS MORNING WILL APPROACH MINOR TIDAL FLOODING LEVELS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE HIGH TIDE ON SUNDAY MORNING MIGHT APPROACH MINOR TIDAL FLOODING
LEVELS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-100800-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
349 AM EDT SAT OCT 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

TFG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 9, 2:54 AM EDTCoastal Flood StatementPHIAtlantic, Burlington, Cape May, Monmouth, Ocean8 hr
Oct 9, 4:00 AM EDTFrost AdvisoryPHIHunterdon, Morris, Somerset, Sussex, Warren28 hr

Nearby

Coastal Flood Statements in New Jersey, 2010Every coastal flood statement in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.